MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO PROTECTIV SAFETY I.V. CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM

SMITHS MEDICAL ASD, INC. JELCO PROTECTIV SAFETY I.V. CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Model Number 307300
Medical Device Problem Codes Material Twisted/Bent (2981); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was unable to be evaluated as it was not returned.If the device is received in the future an evaluation will be performed.The reported event was unable to be confirmed or replicated.A cause of the reported event could not be determined at this time.
 
Event or Problem Description
It was reported that the white catheter piece has either been bent or torn before use or has failed upon use.There was no patient injury reported.
 
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).Please disregard the initial report submitted with the mfr number: 3012307300-2022-05661.The report was submitted in error.

Brand Name
JELCO PROTECTIV SAFETY I.V. CATHETERS
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
201 west queen st.
southington CT 06489
Manufacturer (Section G)
NULL
201 west queen st.
southington CT 06489
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13968058
Report Number3012307300-2022-05661
Device Sequence Number20029179
Product Code FOZ
UDI-Device Identifier10351688071293
UDI-Public10351688071293
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K990236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number307300
Device Catalogue Number307300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer05/01/2023
Initial Report FDA Received Date03/31/2022
Supplement Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown